A 30-year-old female asked:
Disclaimer

i want to stop mediven betamethasone cream but if i do i get very itchy & rashes which later turns dark like dead skin .i used it before for allergy?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See dermatologist: The betamethasone cream only reduces the inflammation and does nothing on the cause for your rash. Thus the rash will return within days after you stop using the cream. You need to consult a dermatologist to try to find out the cause.
Answered on Jan 10, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Antibiotic ointment: If the area is raw, you may apply an antibiotic ointment like Neosporin, available over the counter. Wish you good health! - Have a diet rich in fresh ... Read More
A 19-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Yes: If you are exposed to the item to which you are allergic, the symptoms will persist, even for years. It would be prudent to consult your doctor. For g ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Work up: Please avoid coconut oil on the skin. An inbox consultation with Healthtap may be useful to you and your pediatrician. The rash may result in a secon ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month